Dickens's death: the Peckham conjecture

Parker, David (2008) Dickens's death: the Peckham conjecture. Dickens Quarterly, 25(3), pp. 190-193. ISSN (print) 0742-5473

Full text not available from this archive.
Item Type: Article
Research Area: English language and literature
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Humanities
Depositing User: David Parker
Date Deposited: 23 Feb 2009 16:17
Last Modified: 23 Feb 2009 16:17
URI: http://eprints.kingston.ac.uk/id/eprint/4303

Actions (Repository Editors)

Item Control Page Item Control Page